# SDR QXEA200400247

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,281 hours, 5,973 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2400 PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED ON TAXI IN.  RAN ABNORMAL CHECKLIST, LIGHT STAYS ILLUMINATED.  COMPLETED STALL TEST.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
